# SDR RYNA2010002170004

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N932RD
- Make and model: Doug DC-9-82
- Aircraft serial: 49233
- Aircraft time: 52,832 hours, 33,523 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Bent
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HAD 3 COMPRESSOR STALLS DURING CLIMB THROUGH 16,000 TO 17,000 FT.  DURING TROUBLESHOOTING FOR COMPRESSOR STALL FOUND DAMAGED 1ST STAGE FAN BLADE.  PERFORMED VISUAL INSP OF BLADE DAMAGE, BLADE BENT 1 ¼ (L/E TO T/E) AND 1 24/32 (TIP TO SHANK) WITH NO CRACKS OR TEARS FOUND.  REPAIRED BEND BLADE IAW AMM 72-33 FIG 801.  ADDITIONALLY PERFORMED BOROSCOPE OF LPC AND HPC AND COMBUSTION CHAMBERS PER AMM 71-00-00 & 72-00-00.  NO DEFECTS NOTED.
